# SDR ASAA2017123123064

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N283AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36358
- Aircraft time: 144 hours, 48 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17F EMERGENCY EXIT SIGN FELL OFF. GROUNDED - YES. 17F EMERGENCY EXIT SIGN REINSTALLED.
